×

zbMATH — the first resource for mathematics

On differentiability of ruin functions under Markov-modulated models. (English) Zbl 1168.91421
Summary: This paper analyzes the continuity and differentiability of several classes of ruin functions under Markov-modulated insurance risk models with a barrier and threshold dividend strategy, respectively. Many ruin related functions in the literature, such as the expectation and the Laplace transform of the Gerber-Shiu discounted penalty function at ruin, of the total discounted dividends until ruin, and of the time-integrated discounted penalty and/or reward function of the risk process, etc, are special cases of the functions considered in this paper. Continuity and differentiability of these functions in the corresponding dual models are also studied.

MSC:
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Loisel, S., Differentiation of some functionals of risk processes, and optimal reserve allocation, Journal of applied probability, 42, 379-392, (2005) · Zbl 1079.60038
[2] Cai, J., Ruin probabilities and penalty functions with stochastic rates of interest, Stochastic processes and their applications, 112, 53-78, (2004) · Zbl 1070.60043
[3] Wang, G.; Wu, R., Distributions for the risk process with a stochastic return on investments, Stochastic process. appl, 95, 329-341, (2001) · Zbl 1064.91051
[4] Baeuerle, N., Some results about the expected ruin time in Markov-modulated risk models, Insurance: mathematics and economics, 18, 119-127, (1996)
[5] Asmussen, S., Ruin probabilities, (2000), World Scientific Singapore
[6] B. De Finetti, Su un’ impostazione alternativa dell teoria collettiva del rischio, in: Transactions of the XVth International Congress of Actuaries, vol. 2, 1957, pp. 433-443
[7] Gerber, H.U.; Shiu, E., On the time value of ruin, North American actuarial journal, 2, 1, 48-78, (1998) · Zbl 1081.60550
[8] Avanzi, B.; Gerber, H.U.; Shiu, S.W.E., Optimal dividends in the dual model, Insurance: mathematics and economics, 41, 1, 111-123, (2007) · Zbl 1131.91026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.